Caitlin Fisher

Professor
York University
Participates in 6 items

Caitlin Fisher directs both the Augmented Reality Lab and the new Immersive Storytelling Lab at York University where she held the Canada Research Chair in Digital Culture 2004-2014. A 2013 Fulbright Chair, Fisher is the recipient of many international awards for digital storytelling including the Electronic Literature Organization Award for Fiction and the Vinaròs Prize for AR poetry. She serves on the international Board of Directors for both the Electronic Literature Organization and HASTAC, the Humanities, Arts, Science, Alliance and Collaboratory. Currently she is engaged in a four year SSHRC-funded research project exploring the potential of long-form interactive narrative in virtual and augmented reality.

Sessions in which Caitlin Fisher participates

Monday August 13, 2018

6:00 PM
6:00 PM
Exhibition Attention à la marche! / Mind the Gap! 3 days 20 hours Mon 13, 6:00 PM  -  Fri 17, 2:00 PM  |  Centre de Design (DE) UQAM , Galerie du Centre de Design
Participant Mez Breeze (mezbreezedesign.com) | Participant Tina Escaja (University of Vermont) | Participant Alan Bigelow (Medaille College) | Participant Winnie Soon (Aarhus University) | Participant Anne Sullivan (Georgia Tech) | Participant Nick Montfort (MIT) | Participant Manuel Portela (University of Coimbra) | Participant Andy Campbell (One To One Development Trust) | Participant Shanmugapriya T | Participant Dr Tom Abba (UWE Bristol) | Participant Boris Du Boullay (Université de Marseille) | Participant Richard Holeton (Stanford University) | Participant Anna Dot (University of Vic) | Participant Theadora Walsh (Brown University) | Participant Cal LaFountain | Participant John Cayley (Brown University) | Participant Jules Deslandes (GHAM&DAFE) | Participant Laura Zaylea (Temple University) | Participant Steve Dipaola (Simon Fraser University) | Participant Eduardo Kac (School of the Art Institute of Chicago) | Participant Joellyn Rock (University of Minnesota Duluth) | Participant Héloïse d’Almeida | Participant Guillaume Verguin | Participant Lucie Plançon | Participant Marjorie Terral | Participant Delphine Gauly | Participant Alan Sondheim (Independent) | Participant María Mencía (Kingston University) | Participant Anastasia Salter (University of Central Florida) | Participant Duncan Speakman | Participant Laura Okkema | Participant Qianxun Chen | Participant Piotr Marecki (Jagiellonian University) | Participant Mickaël Lafontaine | Participant Jason Nelson (Digital Poet Land) | Participant Tony Vieira (York University) | Participant Anna Tolkacheva | Participant Sophie Latouche | Participant John Murray (University of Central Florida) | Participant Mark Marino (University of Southern California) | Participant Mehitabel Glenhaber (Massachusetts Institute of Technology) | Participant Sarah Van Dierdonck | Participant Ms. Marcelina Wellmer (Independent artist) | Participant Justine Bizzocchi (Bizarts) | Participant Jim Bizzocchi (Simon Fraser University) | Participant Erik Loyer | Participant Michel Lefebvre (Agence TOPO) | Participant Lucas Baisch (Brown University) | Participant Stuart Moulthrop (U. Wisconsin-Milwaukee) | Participant Søren Bro Pold (Aarhus University) | Participant Will Luers | Participant Eva Quintas (TOPO - Laboratoire d'écritures numériques) | Participant Judy Malloy (School of the Art Institute of Chicago) | Participant Christy Sheffield Sanford (Ms.) | Participant Kyle Booten (Neukom Institute, Dartmouth College) | Participant Isabelle Raynauld (Films Musidora) | Participant Caitlin Fisher (York University) | Participant Patsy Baudoin | Participant Istvan Chung | Participant Harriet Fisher | Participant Stella Fisher
Exhibit
Exposition
Thing of Shapes to Come 3 days 20 hours Mon 13, 6:00 PM  -  Fri 17, 2:00 PM   Part of: Exhibition Attention à la marche! / Mind the Gap!
Work

Wednesday August 15, 2018

10:00 AM
10:00 AM
Caitlin Fisher 1 hour 10:00 AM  -  11:00 AM   Part of: Narrative Palindromes 2: Endings
Talk

Friday August 17, 2018

1:30 PM
1:30 PM
Lightning Talks 2 hours 30 minutes 1:30 PM  -  4:00 PM  |  Pavillon J.-A. DeSève UQAM , DS-R510
Lightning Talk
Sub Sessions
Lightning Talk
Histories and Genres of Electronic Literature 8 minutes 1:30 PM  -  1:38 PM   Part of: Lightning Talks
Lightning Talk
How to Create a National Anthem 8 minutes 1:30 PM  -  1:38 PM   Part of: Lightning Talks
Lightning Talk
Lightning Talk